RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 2, Pages 334–337 (Mi dan8308)  

MATHEMATICAL PHYSICS

Quasiclassical asymptotics of the scattering amplitude and cross section

D. R. Yafaev

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (546 kB)

Bibliographic databases:
UDC: 539.101
Presented: ֻ. ִ. װאההווג
Received: 09.01.1986

Citation: D. R. Yafaev, “Quasiclassical asymptotics of the scattering amplitude and cross section”, Dokl. Akad. Nauk SSSR, 292:2 (1987), 334–337

Citation in format AMSBIB
\Bibitem{Yaf87}
\by D.~R.~Yafaev
\paper Quasiclassical asymptotics of the scattering amplitude and cross
section
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 2
\pages 334--337
\mathnet{http://mi.mathnet.ru/dan8308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876574}
\zmath{https://zbmath.org/?q=an:0638.35067}


Linking options:
  • http://mi.mathnet.ru/eng/dan8308
  • http://mi.mathnet.ru/eng/dan/v292/i2/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020